# SDR UIEA2023081200776

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 81,013 hours, 15,593 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/T DISC EICAS MESSAGE WITH MASTER CAUTION ON T/O ROLL. REJECTED TAKEOFF AT LOW SPEED( PERFORMED LOW SPEED REJECTED T/O INSPECTION IAW B767-300 AMM 05-51-14-212. NO DAMAGE NOTED AT THIS TIME )
